View Full Version : delaying period for umrah
14-07-2009, 10:25 AM
:salam: A week today I will be leaving with family for Umrah inshallah. As some of you maybe aware from my other thread I have recently had a very bad water infection that started because of my coil and I was hopitalised due to it. Anyway, I have some pills from my GP to delay my period which I was instructed to take 3 days before my due date. Due to the infeciton and the coil being removed I no longer know my due dat,e before I was pretty accurate. I was told by gp to take them as soon as I start to feel the normal feelingsl like backache etc...not sure what to do though because I may not have them and don't want have my period and spoil things for umrah. I am thinking to take the pills anyway which I am told I can do. Does any female have any experience of this and what did they do any other advice would be most welcome.
28-08-2009, 11:04 AM
I do not have any experience on the matter.
I am thinking of doing the same thing, but am not sure if it halal or haram.
Brothers and Sisters, please answer.
29-08-2009, 05:15 AM
Pretty sure its Halal, my mom and sisters did it
29-08-2009, 02:38 PM
You are allowed to have it. However, it might not go as planned especially if its the first time you go on the pill. Some women experience some light spotting and then get confused as to whether its a period or not. On the other hand, some women are fine. One thing though, you must continue taking the pill untill you return, or else you will have a heavy bleed there.
You need to keep in mind that if you get light spotting which continues for more than 3 days and 3 nights it will be counted as your period, and this will have to be taken into account when your next period comes through.
I've heard scholars discourage the use of pills just for the sake of umrah as this 'messing around with nature' really isn't good. I personally would discourage you especially if you've never been on the pill. The pill has many side effects including some major ones which you will never actually recover from. The doctor or the pharmacy will not tell you about this. As an example, after taking the pill ones sexual libido will never recover to its original state. This was confirmed by an american research and just google it, many many women are complaining about the same thing.
At the end of the day, yes you want to make the most out of umrah, but if Allah has decreed you would get your period, so why do you want to change that? Allah has a plan and there must be good in it. We just don't know. wAllahu a'lam.
Powered by vBulletin® Version 4.2.0 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.